Uniqueness theorems for some open and closed surfaces in three-space
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 4, pp. 657-677.
@article{ASNSP_1978_4_5_4_657_0,
     author = {Stoker, J. J.},
     title = {Uniqueness theorems for some open and closed surfaces in three-space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {657--677},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {4},
     year = {1978},
     zbl = {0409.53041},
     mrnumber = {519888},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_4_657_0/}
}
Stoker, J. J. Uniqueness theorems for some open and closed surfaces in three-space. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 4, pp. 657-677. http://www.numdam.org/item/ASNSP_1978_4_5_4_657_0/

[1] N.V. Efimov, Flächenverbiegung im Grossen (translation from Russian), Akademie-Verlag, Berlin (1957). | MR 85569

[2] C.C. Hsiung, A uniqueness theorem for Minkowski's problem for convex surfaces with boundary, Illinois J. Math. (1958). | MR 96286 | Zbl 0083.37301

[3] E. Kann, A new method for infinitesimal rigidity of surfaces with K < 0, J. Differential Geometry (1970). | MR 259817

[4] E. Kann, An elementary proof of a finite rigidity problem by infinitesimal rigidity methods, Proc. Amer. Math. Soc. (1976). | MR 420518 | Zbl 0338.53038

[5] H. Lewy, On differential geometry in the large (Minkowski's problem), Trans. Amer. Math. Soc. (1938). | JFM 64.0714.03

[6] V.I. Oliker, The uniqueness of the solution in Christoffel and Minkowski problems for open surfaces (1973), translation from Russian by Consultant's Bureau, NewYork (1975).

[7] A.V. Pogorelov, Extrinsic geometry of convex surfaces (translation from Russian), Amer. Math. Soc., Providence (1973). | MR 346714 | Zbl 0311.53067

[8] F. Rellich, Zur ersten Randwertaufgabe bei Monge-Ampèreschen Differentialgleichungen vom Elliptischen Typus; differentialgeometrische Anwendungen, Math. Ann., 107 (1932). | JFM 58.0498.01 | Zbl 0005.35501

[9] J.J. Stoker, On the uniqueness theorems for the embedding of convex surfaces in three-dimensional space, Comm. Pure Appl. Math. (1950). | MR 40025 | Zbl 0038.33601

[10] J.J. Stoker, Open convex surfaces which are rigid, Courant Anniversary Volume, Interscience, New York (1948). | MR 22689 | Zbl 0033.01803

[11] J.J. Stoker, Differential geometry, Wiley-Interscience, NewYork (1969). | MR 240727 | Zbl 0182.54601

[12] M. Tsuji, Uniqueness theorems for surfaces of positive and negative curvature, Diss. N.Y.U. (1968).

[13] V.A. Volkov - V.I. Oliker, Uniqueness of the solution of Christoffel's problem for nonclosed surfaces (1969), translated from Russian by Consultant's Bureau, New York (1971).

[14] K. Voss, Differentialgeometrie geschlossener Flächen im Euklidischen Raum. I, Jahresber. D. Math. Ver. (1960). | MR 126813 | Zbl 0096.36602

[15] H. Weyl, Über die Starrheir der Eiflächen und konvexen Polyeder, Sitzungsberichte der Preussischen Akademie der Wissenschaften (1917). | JFM 46.1115.02